International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 11, Pages 773-779
Common stationary points of multivalued mappings on bounded metric spaces
1Department of Mathematics, Liaoning Normal University, Liaoning, Dalian 116029, China
2Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea
Received 31 August 1999; Revised 17 March 2000
Copyright © 2000 Zeqing Liu and Shin Min Kang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Necessary and sufficient conditions for the existence of common stationary
points of two multivalued mappings and common stationary point theorems for
multivalued mappings on bounded metric spaces are given. Our results extend
the theorems due to Fisher in 1979, 1980, and 1983 and Ohta and Nikaido in 1994.